# SDR CALA2016091400647

- Difficulty date: September 11, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 83,996 hours, 20,458 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 140N200411
- Condition: Cracked
- Location: Bs 1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIN SUPPORT BRACKET AT LEFT FRAME BS 1580 APPROX BELOW STRINGER 8L HAS CRACK AT INBOARD RIVET.  FABRICATED REPAIR AND INSTALLED IAW SRM 53-00-07 REP 1, FIG 202
